Local Dynamics and Global Stability of Certain Second-Order Rational Difference Equation with Quadratic Terms
Date of Original Version
We present a complete local dynamics and investigate the global dynamics of the following second-order difference equation: xn+1 = (Ax2 + Exn-1 + F) / (axn2 + exn-1 + f), n = 0, 1, 2, . . ., where the parameters A, E, F, a, e, and f are nonnegative numbers with condition A + E + F > 0, a + e + f > 0, and initial conditions x-1, x0 are arbitrary nonnegative numbers such that axn2 + exn-1 + f > 0, n = 0, 1, 2, . . . .
S. Jašarević Hrustić, M. R. S. Kulenović, and M. Nurkanović, “Local Dynamics and Global Stability of Certain Second-Order Rational Difference Equation with Quadratic Terms,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 3716042, 14 pages, 2016. doi:10.1155/2016/371604
Available at: http://dx.doi.org/10.1155/2016/371604
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.